# SDR SWAA2020110924785

- Difficulty date: October 18, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 141A6536-15 BEAM 5 CLOSE TO HANDLE BOX HOUSING ATTACHMENTS OF SERVICE DOOR IN FWD GALLEY AREA.  REPLACED BEAM NR 5 LOCATED ON FWD SERVICE DOOR, IAW WORK INSTRUCTION 5241-C-14003-NG AND DWG 141A6516 REV.
